MathSciNet Relay Station
MathSciNet bibliographic data
MR97611 (20 #4079) 35.00
Protter, M. H. A maximum principle for hyperbolic equations in a neighborhood of an initial line. Trans. Amer. Math. Soc. 87 1958 119–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement